Polysaccharides and virulence of Burkholderia pseudomallei

Sarkar-Tyson, M; Thwaite, JE; Harding, SV; Smither, SJ; Oyston, PCF; Atkins, TP; Titball, RW; (2007) Polysaccharides and virulence of Burkholderia pseudomallei. Journal of medical microbiology, 56 (8). pp. 1005-1010. ISSN 0022-2615 DOI: https://doi.org/10.1099/jmm.0.47043-0

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1099/jmm.0.47043-0

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar